# SDR ASAA0842720

- Difficulty date: March 4, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643099
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FORE FLAP UPPER SURFACE HAS IRREGULARITY DENT ON UPPER SURFACE OF THE LT INBD FOREFLAP AT WBL 134.  REPAIRED IAW B 737 400 SRM 51 70 10 REPAIR 3 PARA 7.
